MAUDE Adverse Event Report: MAQUET GMBH MAGNUS OPERATING TABLE SYSTEM; TABLE, OPERATING-ROOM, AC-POWERED

MAQUET GMBH MAGNUS OPERATING TABLE SYSTEM; TABLE, OPERATING-ROOM, AC-POWERED
Model Number 118001B4
Medical Device Problem Codes Use of Device Problem (1670); Communication or Transmission Problem (2896); Positioning Problem (3009); Intermittent Communication Failure (4038)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.H3 other text : device not returned to manufacturer.
 
Event or Problem Description
On 16th february 2024 getinge became aware of an issue with one of our columns - 118001b4 - hybrid or table column, surface-mounted.As it was stated, during preparation of the patient for evar procedure, a table rotation issue occurred and the communication was lost.There were no reports of an error message on the hand controller.The patient was on the table and had already been anesthetized.The issue led to a delay of at least 30 minutes.The case was able to continue after manual reset of the table.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the delay in surgery resulting in prolonged anesthesia time, was to reoccur.
 
Event or Problem Description
On 16th february 2024, getinge became aware of an issue with one of our columns - 118001b4 - hybrid or table column, surface-mounted.As it was stated, during preparation of the patient for evar procedure, a table rotation issue occurred and the communication was lost.There were no reports of an error message on the hand controller.The patient was on the table and had already been anesthetized.The issue led to a delay of at least 30 minutes.The case was able to continue after manual reset of the table.The incident was initially assessed as reportable due to a delay in surgery resulting in prolonged anesthesia time.Recently, the incident has been reevaluated as according to the medical expert's assessment, the procedural delay did not have any major clinical relevance in this situation.The scenario described in the record is considered as non-reportable.
 
Additional Manufacturer Narrative
Getinge became aware of an issue with one of our columns - 118001b4 - hybrid or table column, surface-mounted.As it was stated, during preparation of the patient for evar procedure, a table rotation issue occurred and the communication was lost.There were no reports of an error message on the hand controller.The patient was on the table and had already been anesthetized.The issue led to a delay of at least 30 minutes.The case was able to continue after manual reset of the table.The incident was initially assessed as reportable due to a delay in surgery resulting in prolonged anesthesia time.Recently, the incident has been reevaluated as according to the medical expert's assessment, the procedural delay did not have any major clinical relevance in this situation.The scenario described in the record is considered as non-reportable.It was established that the device failed to meet the manufacturer's specification due to intermittent communication errors caused by user error.The device was being used for patient treatment when the incident occurred.We currently do not have any information that would warrant further action towards the device manufacturing or devices on the market, however as per our complaint handling processes will continue to monitor the customer experiences with the device for any future information.The correction of b5 describe event or problem, d1 brand name, d4 catalog #, d4 serial #, d4 unique identifier (udi) #, h3a device evaluated by manufacturer, h3b device not eval provide code, h3c if other provide code ¿ explain, h4 device manufacture date and h6 medical device ¿ problem code fields deems required.This is based on the internal evaluation.Previous b5 describe event or problem: on 16th february 2024, getinge became aware of an issue with one of our columns - 118001b4 hybrid or table column, surface-mounted.As it was stated, during preparation of the patient for evar procedure, a table rotation issue occurred and the communication was lost.There were no reports of an error message on the hand controller.The patient was on the table and had already been anesthetized.The issue led to a delay of at least 30 minutes.The case was able to continue after manual reset of the table.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the delay in surgery resulting in prolonged anesthesia time, was to reoccur.Corrected b5 describe event or problem: on 16th february 2024 getinge became aware of an issue with one of our columns - 118001b4 hybrid or table column, surface-mounted.As it was stated, during preparation of the patient for evar procedure, a table rotation issue occurred and the communication was lost.There were no reports of an error message on the hand controller.The patient was on the table and had already been anesthetized.The issue led to a delay of at least 30 minutes.The case was able to continue after manual reset of the table.The incident was initially assessed as reportable due to a delay in surgery resulting in prolonged anesthesia time.Recently, the incident has been reevaluated as according to the medical expert's assessment, the procedural delay did not have any major clinical relevance in this situation.The scenario described in the record is considered as non-reportable.Previous d1 brand name: hybrid or table column, surface-mounted.Corrected d1 brand name: magnus operating table system.Previous d4 catalog#: 118001b4.Corrected d4 catalog#: n/a.Previous d4 serial#: (b)(6).Corrected d4 serial#: (b)(6).Previous d4 unique identifier (udi)#: n/a.Corrected d4 unique identifier (udi) #: (b)(4).Previous h3a device evaluated by manufacturer: no.Corrected h3a device evaluated by manufacturer: yes.Previous h3b device not eval provide code: other.Corrected h3b device not eval provide code: n/a.Previous h3c if other provide code - explain: device not returned to manufacturer.Corrected h3c if other provide code - explain: n/a.Previous h4 device manufacture date: 09/01/2023.Corrected h4 device manufacture date: 07/21/2023.Previous h6 medical device ¿ problem code: activation, positioning or separation problem|positioning problem||3009.Communication or transmission problem|||2896.Corrected h6 medical device ¿ problem code: communication or transmission problem|intermittent communication failure||4038.Use of device problem|||1670.

Brand Name
MAGNUS OPERATING TABLE SYSTEM
Common Device Name
TABLE, OPERATING-ROOM, AC-POWERED
Manufacturer (Section D)
MAQUET GMBH
kehler strasse 31
rastatt
GM 
Manufacturer (Section G)
MAQUET GMBH
kehler strasse 31
rastatt
GM  
Manufacturer Contact
holger ullrich
kehler strasse 31
rastatt 
GM  
MDR Report Key18776221
Report Number8010652-2024-00027
Device Sequence Number20909862
Product Code FQO
UDI-Device Identifier04046768124752
UDI-Public(01)04046768124752(11)230721
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number118001B4
Device Catalogue Number118001B4
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2024
Supplement Date Received by Manufacturer10/08/2024
Initial Report FDA Received Date02/26/2024
Supplement Report FDA Received Date10/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/21/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown